# SDR SWAA2021082409305

- Difficulty date: August 22, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 75,157 hours, 43,944 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE PAX CABIN LIGHT ON OVERWING EXIT OUT. ; / [01] RELAMPED LEFT OVERWING EXIT DOOR LIGHT IAW AMM 33-51-04
